# SDR 95ZZZM590

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, RIGHT INBOARD FLAP WAS FOUND TO HAVE CRACKED AT TRAILING EDGE APPROXIMATELY 1 INCH LONG, AND ONE WAS .5 INCH LONG ON SECOND RIB FROM OUTBOARD END.  REPAIRED WITH DOUBLER.  (M)
